We're in peak flu season and plenty of people are being treated for the illness, but what happened to one 11-year-old has her dad warning other parents about a particular medicine.
When Charles Ellis took his daughter Lindsay to the clinic because of a high fever, they diagnosed her with the flu and treated her with Tamiflu. Days later, Lindsay's behavior changed dramatically. Her dad told CBS 4 Indy, "It was literally like something you’d see on TV - like a possession, and it was the most severe psychosis I’ve ever seen."
Along with experiencing hallucinations, Lindsay could barely speak, eat or move. She went to the hospital where she spent three months before doctors suggested the symptoms were likely a rare adverse reaction to the Tamiflu. She isn't the first to have it happen either - a child in Texas had a similar side effect to the drug.
Lindsay recovered but Charles wants to make sure it doesn't happen to any other child and is urging parents not to use the medicine.